Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 5, NWS Omaha, NE

May 25, 2008Page County, Iowa

NWS Omaha, NE issued this tornado warning at May 25, 2008, 8:24 PM CDT for Page County, Iowa. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 8:24 PM CDT (01:24 UTC)
Expired
May 25, 2008, 9:00 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

County Page County, IA

The radar

The Omaha radar (KOAX), 127 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 8:30 PM CDTTSTM WND GST 6010 Ese Essex, IAA COUPLE OF 6 INCH LIMBS DOWN. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 7:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-247 J/kg
Mixed-layer LCL
2817 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 260124
TOROAX
IAC145-260200-
/O.NEW.KOAX.TO.W.0005.080526T0124Z-080526T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  PAGE COUNTY IN SOUTHWEST IOWA...

* UNTIL 900 PM CDT.

* AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED NEAR COIN...OR 18 MILES
  NORTHEAST OF TARKIO...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLARINDA...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4061 9529 4072 9535 4091 9494 4088 9493
      4074 9493 4073 9491 4059 9492
TIME...MOT...LOC 0124Z 246DEG 58KT 4069 9515

$$

MAYES
2 follow-up statements
000 
WWUS53 KOAX 260130
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
830 PM CDT SUN MAY 25 2008

IAC145-260200-
/O.CON.KOAX.TO.W.0005.000000T0000Z-080526T0200Z/
PAGE IA-
830 PM CDT SUN MAY 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR PAGE
COUNTY...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR COLLEGE SPRINGS...OR 21 MILES NORTHEAST OF
TARKIO...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...CLARINDA...SHAMBAUGH AND HEPBURN.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4061 9529 4072 9535 4091 9494 4088 9493
      4074 9493 4073 9491 4059 9492
TIME...MOT...LOC 0130Z 270DEG 39KT 4068 9507

$$

MAYES
000 
WWUS53 KOAX 260150
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
851 PM CDT SUN MAY 25 2008

IAC145-260201-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-080526T0200Z/
PAGE IA-
851 PM CDT SUN MAY 25 2008

...THE TORNADO WARNING FOR PAGE COUNTY WILL EXPIRE AT 900 PM CDT...

THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE AS 
SCHEDULED. THE PART OF THE THUNDERSTORM THAT WAS CAPABLE OF 
PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 4061 9529 4072 9535 4091 9494 4088 9493
      4074 9493 4073 9491 4059 9492
TIME...MOT...LOC 0151Z 270DEG 39KT 4068 9477

$$

MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 25, 3:24 PM CDT, 5 hours earlier.

Area forecast discussion, May 25, 3:24 PM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
324 PM CDT SUN MAY 25 2008

.SHORT TERM...TONIGHT THROUGH TUESDAY. MAIN CONCERNS WILL BE AREAL
PLACEMENT OF CONVECTIVE CELLS THIS EVENING AND DEGREE OF SEVERE
WEATHER...THEN POTENTIAL FOR HEAVY RAIN OVERNIGHT.

SURFACE ANALYSIS AT 20Z INDICATED THE COLD FRONT/DRY LINE HAD PUSHED
WELL INTO OUR FORECAST AREA...PAST KOLU AND KLCG AND EVEN PAST
KJYR JUST TO OUR WEST...APROACHING KFET. THIS SHOULD REALLY DEFINE
THE WESTERN EXTENT OF ANY PRECIP THIS EVENING WITH DEVELOPMENT
EXPECTED FROM SOUTHEAST NEBRASKA THROUGH WEST CENTRAL IOWA. WITHIN
THIS AREA...ITS EXTREMELY UNSTABLE WITH LIFTED INDICES AROUND
-10 WITH SURFACE DEWPOINTS STILL IN THE MID 60S TO LOWER 70S. HOWEVER...
THE BEST BULK SHEAR REMAINED WEST OF THE FRONT WITH LOW LEVEL
SHEAR ONLY 15 TO 20 KTS WELL EAST. THUS...THERE SEEMS TO BE A
DISCONTINUITY BETWEEN THE TWO. A TORNADO WATCH HAS BEEN ALREADY
BEEN ISSUED FOR THE SOUTHERN PORTION OF THE CWFA...AND ANOTHER
WATCH MAY BE ISSUED FOR WESTERN IOWA COUNTIES LATER ON IF NECESSARY...
ALTHOUGH THE STORMS ARE NOW FIRING ACROSS KDMXS AREA JUST EAST
OF OUR EASTERN BORDER.

OVERNIGHT...THE FRONT ACROSS NORTH CENTRAL/NORTHEAST KANSAS
DOESNT MOVE MUCH WITH EXPECTED CONVECTIVE DEVELOPMENT MOVING
ALONG THE FRONT AND POSSIBLY INTO OUR AREA...ESPECIALLY WITH LOW
LEVEL JET IMPINGING ON FRONT/OVERRUNNING IT ALLOWING THUNDERSTORMS
TO DEVELOP AS FAR NORTH AS THE I80 CORRIDOR. THERE IS SOME MODEL
DISAGREEMENT REGARDING PLACEMENT OF HEAVIEST AXIS OF QPF...WITH
NAM/ECMWF CLUSTERING IN OUR CWFA...WHILE GFS FOCUSED ABOUT 100
MILES FURTHER SOUTH IN KTOP/KEAX AREAS. THINK NAM/ECMWF MAY BE
CLOSER TO REALITY...THUS WILL HOLD ONTO THE FLASH FLOOD WATCH THAT
WAS PREVIOUSLY ISSUED. THE PLATTE RIVER IS ALSO RUNNING NEARLY
BANKFULL DOWNSTREAM FROM NORTH BEND...AND LOW FLASH FLOOD GUIDANCE
VALUES ARE MITIGATING FACTORS.

BEYOND TONIGHT...FEEL THAT THERE COULD BE SOME LINGERING THUNDERSTORMS
SOUTHERN CWFA IN THE MORNING BUT THEN MORE RAIN MAINLY SOUTHERN
AREAS MONDAY NIGHT AS OVERRUNNING AGAIN IMPACTS THE AREA WITH SURFACE
FRONT STALLED JUST TO OUR SOUTH. AGAIN...THERE IS SOME POTENTIAL
FOR HEAVY RAIN FOR THE SAME SOUTHERN PARTS OF THE CWFA THAT ARE
WATER LOGGED. WILL HAVE TO LOOK HARD AT PARAMETERS LATER ON TO SEE
IF FLASH FLOOD WATCH MAY NEED TO TO BE EXTENDED OR REISSUED FOR A
CLUSTER OF COUNTIES NEAR THE KANSAS BORDER REGION.

BY TUESDAY...BEST INSTABILITY IS PUSHED WELL SOUTH OF THE REGION...
ALTHOUGH THERE IS A PIECE OF THE UPPER LOW THAT WILL SWING
THROUGH THE REGION. THIS SHOULD ALLOW SCATTERED SHOWERS TO DEVELOP
THROUGH THE DAY...ALONG WITH COOL TEMPS IN THE 60S AS
NORTH/NORTHEAST SURFACE FLOW PREVAILS.

.LONG TERM...WEDNESDAY THROUGH SUNDAY. BEGINNING OF THE PERIOD
WILL START OUT ON THE COOL SIDE AS A WEAK RIDGE REMAIN IN PLACE
ALOFT WITH HIGH PRESSURE AND A NORTHEASTERLY FLOW PREVAILING. THIS
COOL HIGH PRESSURE SHIFTS EAST BY THURSDAY ALLOWING A RETURN FLOW
TO DEVELOP AND WARMER TEMPS TO EASE BACK INTO THE REGION. MODELS
ARE SUGGESTING THE POTENTIAL FOR AN MCS TO DEVELOP THURSDAY NIGHT
AS LOW LEVEL JET INTENSIFIES. THIS ISNT GOOD NEWS FOR THOSE THAT
HAVE EXPERIENCED MINOR FLOODING/ELEVATED STREAMFLOWS OVER THE LAST
COUPLE OF DAYS...BUT AT LEAST THERE SHOULD BE A COUPLE DRY DAYS
BEFORE THIS NEXT ONE MOVES IN. THIS WILL BE FOLLOWED BY A COLD
FRONTAL PASSAGE THAT IS FORECAST TO MOVE THROUGH THE REGION FRIDAY
THAT WILL PROVIDE A CONTINUED CHANCE FOR STORMS. THE FRONT SEEMS
TO PUSH JUST SOUTH OF THE REGION BY SATURDAY MORNING. GENERALLY
PREFERRED THE DRIER ECMWF HERE AS THE GFS WAS INDICATING ANOTHER
WAVE MOVE OUT OF THE NORTHERN PLAINS CLIPPING US FRIDAY NIGHT
THROUGH EARLY SATURDAY. WEAK ZONAL FLOW ALOFT IS PLACE ONCE AGAIN
BY SUNDAY. HARD TO TIME ANY SHORTWAVES THAT FAR OUT THAT MIGHT
RIDE THROUGH THE FLOW...SO FOR NOW HAVE LEFT SUNDAY DRY.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 26/18Z.

DRIER AIR HAS PUSHED INTO KOFK AND IT IS MOVING INTO THE KFET
AREA. KOMA AND KLNK ARE PROGGED TO BE ON THE WRN EDGE/NRN EDGE OF
THE MORE ORGANIZED PRECIP...WILL NEED TO WATCH THIS FOR LATE THIS
AFT AND EVENING...AS HAVE TSRA MENTIONED DUE TO HEATING THIS
AFTERNOON AND STRENGTHENING OF THE LOW LEVEL JET AND RE-FOCUS OF
TSRA N OF THE FNT TONIGHT. SHOULD STORMS DEVELOP...DO HAVE SOME
MVFR VSBYS POSSIBLE. DID NOT MENTION HAIL IN FCST DUE TO
UNCERTAINTY OF STORM FORMATION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ051>053-065>068-
     078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ069-079-080-090-
     091.

&&

DEWALD/ZAPOTOCNY
Hazardous weather outlook, May 25, 5:23 PM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
523 PM CDT SUN MAY 25 2008

IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-261230-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-
523 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT...MAINLY SOUTH
OF A LINE FROM COLUMBUS TO WEST POINT AND ONAWA. SOME STORMS COULD
PRODUCE BRIEF HEAVY RAIN AND SMALL HAIL.

MORE THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY ON MONDAY...BUT
SEVERE WEATHER IS NOT EXPECTED.

A COLD FRONT WILL MOVE SOUTH OF THE AREA...BUT WARM AND MOIST AIR
RIDING UP AND OVER THE FRONT WILL BRING THE POTENTIAL FOR
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THUNDERSTORM CHANCES WILL RETURN TO THE REGION THURSDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR MONDAY.

IAZ069-079-080-090-091-NEZ051>053-065>067-261230-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS-DOUGLAS-
SARPY-SEWARD-LANCASTER-CASS-
523 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY.

SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER MIDNIGHT. SOME OF
THOSE STORMS COULD PRODUCE HEAVY RAIN AND SMALL HAIL. WITH RECENT
RAINS OVER PARTS OF THE AREA...ADDITIONAL HEAVY RAIN COULD CAUSE
FLASH FLOODING. THUS A FLASH FLOOD WATCH IS POSTED THROUGH MONDAY
MORNING. A COLD FRONT DRIFTING SOUTH OF THE AREA WILL STALL OVER
SOUTHEAST NEBRASKA OR NORTHEAST KANSAS. WARM AND MOIST AIR RIDING
UP AND OVER THE FRONT WILL BRING THE POTENTIAL FOR THUNDERSTORMS
AND HEAVY RAIN. RAINFALL OF 2 INCHES OR MORE IS POSSIBLE BETWEEN
MIDNIGHT AND 7 AM.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY ON
MONDAY...BUT THE FOCUS SHOULD SHIFT SLOWLY SOUTH OF THE AREA
DURING THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE THURSDAY NIGHT
THROUGH SATURDAY AS ANOTHER STORM SYSTEM ENTERS THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY MORNING...BUT
SHOULD NOT BE NEEDED MONDAY AFTERNOON.

NEZ068-078-088>093-261230-
OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
523 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY
TORNADOES...WILL MOVE FROM NORTH CENTRAL KANSAS AND INTO SOUTHEAST
NEBRASKA DURING THE EVENING. A TORNADO WATCH IS POSTED UNTIL 10
PM...SO ANY STORMS THAT AFFECT SOUTHEAST NEBRASKA COULD BECOME
SEVERE RATHER QUICKLY. WARM AND MOIST AIR IS ALREADY IN PLACE
LENDING TO HIGH INSTABILITY...WITH MODERATE WIND SHEAR IN PLACE
THAT WILL CAUSE STORMS TO ROTATE...AND POSSIBLY DROP TORNADOES.

THE THREAT OF SEVERE WEATHER WILL GRADUALLY DIMINISH AS THE
EVENING WEARS ON. HOWEVER...A FRONTAL BOUNDARY WILL SET UP IN
SOUTHEAST NEBRASKA OR NORTHEAST KANSAS LATE IN THE EVENING AND
OVERNIGHT. A CONTINUED FLOW OF WARM AND MOIST AIR OVER THAT FRONT
WILL MAINTAIN THUNDERSTORM GENERATION THROUGH MUCH OF THE NIGHT.
TRAINING OF THUNDERSTORMS OVER THE SAME AREAS COULD LEAD TO VERY
HEAVY RAIN OF 2 OR MORE INCHES...WHICH COULD LEAD TO FLASH
FLOODING. THUS A FLASH FLOOD WATCH IS POSTED UNTIL 7 AM. AREA
CREEKS AND STREAMS ARE ALREADY RUNNING HIGH FROM RECENT
RAINS...AND SOILS ARE NEARLY SATURATED. FLOODING COULD OCCUR
QUICKLY WITH ANY THUNDERSTORMS THAT AFFECT THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

STRONG TO POSSIBLY SEVERE STORMS COULD REDEVELOP OVER SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA ON MEMORIAL DAY...ESPECIALLY NEAR THE
KANSAS AND MISSOURI BORDERS. ALTHOUGH THUNDERSTORM CHANCES WILL
LINGER INTO TUESDAY...THE SEVERE WEATHER THREAT SHOULD SHIFT SOUTH OF
THE REGION.

MORE THUNDERSTORMS COULD ARRIVE TO THE REGION FROM THURSDAY NIGHT
THROUGH NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...AND COULD BE
NEEDED AGAIN MONDAY AFTERNOON.

DERGAN

In the hours before

Local storm report, May 25, 8:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
803 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     OFFUTT AFB              41.11N 95.92W
05/25/2008  M58 MPH          SARPY              NE   ASOS

&&

DEWALD
Local storm report, May 25, 8:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
808 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     WEEPING WATER           40.87N 96.14W
05/25/2008                   CASS               NE   EMERGENCY MNGR

            PART OF THE ROOF BLOWN OFF. WIDESPREAD TREE DAMAGE ACROSS
            THE COUNTY. WIDESPREAD POWER LINES DOWN ACROSS THE
            COUNTY.

&&

DEWALD
Local storm report, May 25, 8:10 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
810 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             3 W BELLEVUE            41.16N 95.98W
05/25/2008  E0.75 INCH       SARPY              NE   AMATEUR RADIO

&&

DEWALD
Local storm report, May 25, 8:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     3 W PACIFIC JUNCTION    41.02N 95.86W
05/25/2008  E60 MPH          MILLS              IA   AMATEUR RADIO

&&

DERGAN
Local storm report, May 25, 8:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
817 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     BELLEVUE                41.16N 95.92W
05/25/2008                   SARPY              NE   TRAINED SPOTTER

            SIDING TORN OFF AN APARTMENT BUILDING. 8 INCH DIAMETER
            TREE BLOWN DOWN. 3-4 INCH BRANCHES BLOWN DOWN. NEAR
            HIGHWAY 75 AND PLATTEVIEW ROAD.

&&

DEWALD
Local storm report, May 25, 8:22 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
822 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     SHENANDOAH              40.76N 95.37W
05/25/2008                   PAGE               IA   TRAINED SPOTTER

            STORE WINDOWS BLOWN OUT. TREE LIMBS BLOWN DOWN.

&&

DEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:41 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie34 min
May 25, 7:56 PM CDTSevere Thunderstorm WarningOAXFremont34 min
May 25, 8:06 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Montgomery, Page39 min
May 25, 8:11 PM CDTSevere Thunderstorm WarningOAXPottawattamie34 min
May 25, 8:44 PM CDTSevere Thunderstorm WarningOAXHarrison, Pottawattamie, Shelby31 min
May 25, 8:46 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page29 min

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.